# SDR AALA201904059006

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 20,005 hours, 8,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Displaced
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4R DOOR SLIDE STRAP WAS CAUGHT IN THE DOOR FRAME. MAINTENANCE RESTOWED DOOR HOLD OPEN STRAP AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
